RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 67, Issue 1(403)  


New integral representations of Whittaker functions for classical Lie groups
A. A. Gerasimov, D. R. Lebedev, S. V. Oblezin
3
Computational complexity of Boolean functions
A. D. Korshunov
97
Boris Vasil'evich Fedosov (obituary)
M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin
169

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Multiplicative functionals of determinantal processes
A. I. Bufetov
177
Non-commutative Pfaffians
D. V. Artamonov, V. A. Golubeva
179
A system on a torus modelling the dynamics of a Josephson junction
V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi
181
Widom's formula for the leading coefficient of a polynomial which is orthonormal with respect to a varying weight
A. V. Komlov, S. P. Suetin
183
On the relationship between rectangular convergence and spherical convergence of multiple Haar series
G. G. Oniani
185

Mathematical Events
Vladimir Nikolaevich Chubarikov (on his 60th birthday)
F. S. Avdeev, G. I. Arkhipov, S. B. Gashkov, N. M. Dobrovol'skii, B. S. Kashin, I. I. Mel'nikov, M. P. Mineev, Yu. V. Nesterenko, S. M. Nikol'skii, A. N. Parshin, V. P. Platonov, Yu. V. Prokhorov, V. A. Sadovnichii, A. T. Fomenko, V. G. Chirskii
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019